Find a store

Nurofen Ibuprofen Caplets 16 pack

0308728
4 out of 5 stars

Nurofen Ibuprofen Caplets 16 pack

0308728
£2.25
4 out of 5 stars
£2.25
Delivery
Unavailable
Click & Collect - Free
Collection available in 2 hours

Product Information

Nurofen caplets 200mg 16 packMedicinal product. For relief of migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms and feverishness. Active ingredients, Ibuprofen Ph.Eur 200 mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Nurofen
Type: Ibuprofen
Pack Qty: 16
Size: 200mg
Assembly: No
Height: 4.7CM
Width: 10.8CM
Age: Adult Only
Depth: 2.0CM
Bar Code: 5000167056488

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Ideas & Advice

Ideas and Advice - Let's do it together

Loads of tips, hacks and how-tos to help you get your jobs done

Visit Ideas & Advice »

Product Information

Nurofen caplets 200mg 16 packMedicinal product. For relief of migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms and feverishness. Active ingredients, Ibuprofen Ph.Eur 200 mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Nurofen
Type: Ibuprofen
Pack Qty: 16
Size: 200mg
Assembly: No
Height: 4.7CM
Width: 10.8CM
Age: Adult Only
Depth: 2.0CM
Bar Code: 5000167056488

You May Also Like

Customer Reviews

Item removed from saved for later